I have been on Synthroid for a little over two months now, and my thyroid levels are now normal, but I am seem to be gaining weight, especially in my lower abs, and thigh regions. Has anyone else had this problem? And if so, what have you done to help with the weight gain?
5 Jun 2010
Synthroid has these side effects: changes in appetite; unusual weight gain or weight loss. Read more: http://www.drugs.com/sfx/synthroid-side-effects.html#ixzz0px97Mlu9
It is recommended to talk to your doc who prescribed the med in order to either diet or exercise to regain normality, hope this helps & you get back in shape.
9 Jun 2010
I have been on Synthroid for about 8 years and I have definitely gain weight over the years. On almost all Synthroid reviews on different web sites, most patients gained weight. Even with strenuous exercise, and strict diets, we either maintain, gain or lose a little.
It is possible to loose but very, very slowly and of course with exercise.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there any supplaments besides b 12. That can help me? Heard of something like a caffeen pill but prescribed and non addicting or carsenagen.
2 answers • 28 Jul 2010
... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced ...
1 answer • 21 Oct 2011
I started out taking synthroid 75mcg. I have always been very active and you could not stop me from going. NOW, I hurt in joints, my mental awareness ...
2 answers • 17 Jan 2012
... Synthroid for 6 years. I went from 140 to 165 after taking the medicine. I have been off of it for a few months now and I have gone down to 152 ...
4 answers • 3 Apr 2012
Starting New Years Day, Medicare is removing Armour thyroid extract for hypothyroid from its pharmaceutical formulary of approved medications. I ...
3 answers • 9 Nov 2012